# SDR 2012FA0000152

- Difficulty date: February 18, 2012
- Submitted: March 14, 2012
- Operation: General aviation
- Aircraft: N3144V
- Make and model: Cessna 172S
- Aircraft serial: 172S9123
- Aircraft time: 3,716 hours
- Engine: Lyc IO360L2A
- Engine time: 1,470 hours
- Propeller: Mcauly 1A170E
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Line
- Part number: 050042500
- Condition: Out Of Position
- Location: Fuel System
- Part time: 3,716 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUEL LINE, TOUCHING UPPER LIP OF LOWER FUSELAGE FORMER. THIS IS THE 3RD ACFT SEEN WITH THIS PROBLEM.
